# SDR IPXA2672256

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 5,132 hours, 1,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587668
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL NR 241AFF BROKEN AT BS 761, RBL 1. L X W=1"X1" ON UPPER SKIN AND CORE;L X W=1.2"X1" ON LOWER SKIN CUT OUT THE DAMAGE AREA WITH L X W=1.25"X1.25".  REPAIR IAW REV:52, SRM 53-00-50 REPAIR GENERAL, FIG 201 PARA 4 E.
